MAUDE Adverse Event Report: RENATA MEDICAL RENATA MINIMA STENT SYSTEM

RENATA MEDICAL RENATA MINIMA STENT SYSTEM
Model Number FG-0002
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device and stent initially performed as anticipated; however, vessel geometry and implant placement impacted the ability for the stent to fixate.
 
Event or Problem Description
An 8 mm minima stent was used during a coa procedure with carotid access.The stent was placed centrally across the coa and deployed at the nominal pressure.The stent moved distally from the lesion as the balloon was extracted.An off-the-shelf 9 mm balloon catheter was used to improve stent fixation.There was no additional intervention needed for the coarctation, as the stenosis appeared to be relieved.No device was returned for evaluation.

Brand Name
RENATA MINIMA STENT SYSTEM
Common Device Name
MINIMA STENT SYSTEM
Manufacturer (Section D)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer (Section G)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer Contact
christina debenedetto
4675 macarthur court
suite 1150
newport beach, CA 92660
MDR Report Key23317625
Report Number3027098402-2025-00006
Device Sequence Number5827491
Product Code PNF
UDI-Device Identifier00196852801862
UDI-Public(01)00196852801862(17)270531(10)Z2460823A
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P240003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-0002
Device Catalogue NumberFG-0002
Device Lot NumberZ2460823A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age4 MO
Patient SexFemale
Patient Weight5 KG
Patient EthnicityHispanic